# SDR JR2R20241007423

- Difficulty date: October 7, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N86311
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000429
- Aircraft time: 21,374 hours, 12,823 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17086043001
- Condition: Mislocated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM 83 P/N 170-86043-0001 AND BEAM SUPPORT P/N 171-22728-001 HAS 1 EACH MISDRILLED HOLE. REPAIRED IAW EMBRAER ETD2024-170-025243.
